Open Access
Translator Disclaimer
1996 Trajectories of dynamical systems joining two given submanifolds
Addolorata Salvatore
Differential Integral Equations 9(4): 779-790 (1996).

Abstract

In this paper we study ordinary differential equations on a noncomplete Riemannian manifold. Using the Ljusternik-Schnirelmann theory, we prove the existence of infinitely many solutions joining two given submanifolds.

Citation

Download Citation

Addolorata Salvatore. "Trajectories of dynamical systems joining two given submanifolds." Differential Integral Equations 9 (4) 779 - 790, 1996.

Information

Published: 1996
First available in Project Euclid: 7 May 2013

zbMATH: 0853.58033
MathSciNet: MR1401437

Subjects:
Primary: 58E05

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.9 • No. 4 • 1996
Back to Top